# SDR FDEA201708172248

- Difficulty date: August 17, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 80,645 hours, 18,252 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB293113
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE CAVITY UPPER FORMER AT STA XOS 584 FOUND CRACKED.  CRACKED FORMER REMOVED AS PER SRM 51-31-01-0G AND FABRICATED NEW FORMER AS PER DRAWING ARB 2931 REVISION H. INSTALLED NEW FORMER AT RT WING LEADING EDGE CAVITY UPPER AT STA XOS 584 AS PER SRM 51-33-01-0G. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
